# SDR DHL96807002

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Tail Skid
- Condition: Damaged
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

SUSPECTED TAIL STRIKE ON TAKE-OFF.  INSPECTED TAIL SKID PER M/M 5-55-0, OK FOR SERVICE.
